# SDR SWIA201438757

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 14,388 hours, 8,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT BATTERY FAILED.    INSTALLED SERVICEABLE BATTERY. GROUND OPS CHECKED GOOD.
